Profile Picture
  • All
  • AI Mode
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Colegio San Ignacio
Oviedo
Colegio Diocesano San
Roque
Colegio San
Antonio El Humo
Colegio San Ignacio
Vina Del Mar
Colegio San
Juan Bosco
Colegio Parroquial San
Miguel
Colegio San
Fernando Granada
Colegio San
Fernando Badajoz
Colegio San
Jose Jesuitas Canciones
Colegio San
Jose Obrero
Colegio San
Marcos Guatemala
Colegio
Don Bosco El Salvador
Colegio El
Prado
Colegio San
Francisco
Colegio Maya El
Salvador
Colegio El
Valle Sanchinarro
Colegio La Salle San
Juan Del Rio
Cancion El Colegio
Para Ninos
Colegio El
Carmen
Banda Del Colegio
Parroquial San Jose
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Colegio San Ignacio
    Oviedo
    Colegio Diocesano San
    Roque
    Colegio San
    Antonio El Humo
    Colegio San Ignacio
    Vina Del Mar
    Colegio San
    Juan Bosco
    Colegio Parroquial San
    Miguel
    Colegio San
    Fernando Granada
    Colegio San
    Fernando Badajoz
    Colegio San
    Jose Jesuitas Canciones
    Colegio San
    Jose Obrero
    Colegio San
    Marcos Guatemala
    Colegio
    Don Bosco El Salvador
    Colegio El
    Prado
    Colegio San
    Francisco
    Colegio Maya El
    Salvador
    Colegio El
    Valle Sanchinarro
    Colegio La Salle San
    Juan Del Rio
    Cancion El Colegio
    Para Ninos
    Colegio El
    Carmen
    Banda Del Colegio
    Parroquial San Jose
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views16 hours ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy